Alert archive / Kentucky / Flash Flood Warnings in 2024
Flash Flood Warning 3, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 5, 2024, 3:07 PM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2024, 3:07 PM EDT (19:07 UTC)
- Expired
- Jul 5, 2024, 6:04 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
270
WGUS53 KJKL 051907
FFWJKL
KYC195-052215-
/O.NEW.KJKL.FF.W.0003.240705T1907Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
307 PM EDT Fri Jul 5 2024
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
East Central Pike County in southeastern Kentucky...
* Until 615 PM EDT.
* At 307 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Biggs, Fedscreek, Coleman, Mouthcard, Toonerville, Phelps,
Phyllis, Jamboree, Board Tree, Paw Paw, Fishtrap Lake, Argo,
Woodman and Marrowbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
3747 8234 3754 8230 3756 8222 3752 8203
FLASH FLOOD...RADAR INDICATED
$$
CMC2 follow-up statements
795
WGUS73 KJKL 052039
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
439 PM EDT Fri Jul 5 2024
KYC195-052215-
/O.CON.KJKL.FF.W.0003.000000T0000Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
439 PM EDT Fri Jul 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS
EVENING FOR EAST CENTRAL PIKE COUNTY...
At 439 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Biggs, Fedscreek, Coleman, Mouthcard, Toonerville, Phelps,
Phyllis, Jamboree, Board Tree, Paw Paw, Fishtrap Lake, Argo,
Woodman and Marrowbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
3747 8234 3754 8230 3756 8222 3752 8203
FLASH FLOOD...RADAR INDICATED
$$
CMC049
WGUS73 KJKL 052204
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
604 PM EDT Fri Jul 5 2024
KYC195-052214-
/O.CAN.KJKL.FF.W.0003.000000T0000Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
604 PM EDT Fri Jul 5 2024
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL PIKE COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
3747 8234 3754 8230 3756 8222 3752 8203
$$
CMCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:02 PM EDT, 5 minutes earlier. Its key messages:
- A few thunderstorms this afternoon to early evening could produce locally heavy rainfall and strong to damaging wind gusts.
- Somewhat cooler and less humid weather arrives behind a cold front over the weekend.
- Warmer and more humid conditions will make a noticeable comeback on Monday and continue into next week, along with a potential for more thunderstorms.
Area forecast discussion, Jul 5, 3:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 302 PM EDT Fri Jul 5 2024 .KEY MESSAGES... - A few thunderstorms this afternoon to early evening could produce locally heavy rainfall and strong to damaging wind gusts. - Somewhat cooler and less humid weather arrives behind a cold front over the weekend. - Warmer and more humid conditions will make a noticeable comeback on Monday and continue into next week, along with a potential for more thunderstorms. && .UPDATE... Issued at 250 PM EDT FRI JUL 5 2024 Much of the Severe Thunderstorm Watch has been cleared. Once convection clears Pike County, the remainder will be cleared. UPDATE Issued at 1245 PM EDT FRI JUL 5 2024 Heating of a humid airmass across eastern KY has occurred east of a line of showers and thunderstorms that have moved into eastern KY from Central KY. Some wind damage reports have been received from areas nearer to Interstate 75. East of this line, MLCAPE is forecast in the 1000 to 2000 J/kg range with effective shear around 30 to 40KT. Mid level lapse rates in more southern areas should be near 6C/km while low level lapse rates east of the line are expected near or in excess of 7C/km. This should be favorable for a few areas of damaging wind gusts in the eastern and southern portions of the CWA along the line as it moves deeper into eastern KY over the next couple or hours. A Severe Thunderstorm Watch is in effect into early in the evening for this scenario. UPDATE Issued at 700 AM EDT FRI JUL 5 2024 No significant changes to the forecast - just the inclusion of the latest obs and trends for the T/Td/Sky grids with this update. These minor adjustments have been sent to the NDFD and web servers. && .SHORT TERM...(Today through Saturday) Issued at 445 AM EDT FRI JUL 5 2024 08Z sfc analysis shows low pressure dropping into the northern Ohio Valley early this morning dragging a cold front into the region as it arrives. Ahead of this, skies are mostly clear over this part of the state allowing for a very small ridge to valley temperature split along with areas of valley fog. Currently, readings are quite warm running in the low to mid 70s across eastern Kentucky - a few degrees cooler in the sheltered valleys than the ridges. Meanwhile, amid light to calm winds, dewpoints are also high - in the low to mid 70s - creating a floor to the potential temperature drop through dawn. A few showers are noted trying to develop to the west and south of the Cumberland Valley which the CAMs suggest could slip in the southwest around dawn. The models, and their individual ensemble suites, are in very good agreement aloft through the short term portion of the forecast. They all depict a shortwave trough moving southeast from the Upper Midwest and entering the northern Ohio Valley today into tonight. This brings substantive height falls and a brush-by of mid level energy to eastern Kentucky through 12Z Saturday. Thereafter, the pattern loosens a bit through Saturday evening with broad southwest flow at mid levels and weak energy streaming past the state. The model spread through the short term is relatively small so the NBM was used as the starting point for the grids through Saturday afternoon with little deviation needed aside from the incorporation of the latest CAMs details for the PoPs today and tonight. Sensible weather features another hot and humid day with heat indices in a few places reaching near 100 degrees. The heat will fuel, and be mitigated in a few places, by scattered to numerous showers and storms developing through mid afternoon. The latest CAMs suggest that a convective line will move southeast into the the area towards noon with a potential for organized convection with damaging wind gusts as the main threat. Decent instability will sustain these storms through the afternoon with CAPE progged to be over 2000 J/Kg while high PWs - over 2 inches - will make heavy rain a threat with these storms and a potential for localized flooding will exist with any repeated cell training. The storm threat will diminish after dark but remain a concern well into the night. The synoptic cold front settles through the bulk of the area late tonight, but may not quite clear the JKL CWA through the day, Saturday. This will keep a small chance for a shower in the forecast along the border with Virginia to start the weekend. The front should also bring in some drier air and make for a less oppressive day, with respect to the heat and humidity, than we face today. The main changes to the NBM starting point consisted of tweaking the temperatures in order to better reflect some very limited terrain details early this morning. PoPs were adjusted more significantly today into tonight per the latest guidance from the CAMS. .LONG TERM...(Saturday night through Thursday) Issued at 400 AM EDT FRI JUL 5 2024 Surface high pressure will continue to nudge into the region for the start of the forecast period. With surface high pressure in place, temperatures will be back on the rise with highs climbing into the upper-80s to low-90s for Sunday. Surface high pressure will nudge off to the east on Monday with enhanced southwesterly flow ahead of an approaching shortwave. Temperatures on Monday are forecast to be warmer as highs are forecast to be in the low to mid-90s, coupled with warm, moist southwesterly flow, heat indices will be approaching 100 degrees to over 100 in isolated locations. Models have come into better agreement with a positively tilted trough approaching the area. At the surface, a surface low will be tracking through the Upper Great Lakes. Along and ahead of the front, increasing showers and thunderstorms are likely. As the low tracks through the Great Lakes, the front will dive southeast through the CWA. Forecast soundings, sampled ahead of the front show a marginally severe atmosphere. Can't rule out a severe storm or two but overall, pre-FROPA environment appears to be a poor supportive environment for severe storms. Models continue to remain in very good agreement post-frontal Wednesday as deterministic runs keep PoP chances through the end of the forecast period and even possibly bring the remnants of Hurricane Beryl to the forecast area for the end of the forecast period. Overall, the period will highlighted with periods of showers and thunderstorms that'll bring much needed rain to the area. Also, temperatures will return to more seasonal ranges as daytime highs in the mid-80s to low-90s and overnight lows ranging from the upper-50s to upper-60s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 235 PM EDT FRI JUL 5 2024 Convection had cleared all but the KSJS vicinity at issuance time. A lull in activity may occur during the afternoon, but another round or two of isolated to scattered convection will remain possible until a cold front crosses the region this evening into the overnight and a upper disturbance passes. Reductions to MVFR and IFR if not briefly near airport mins could occur in the strongest convection. Winds will average 10 KT or less outside of any convection, from the southwest to west through 06Z and then becoming west to northwest for the balance of the period behind the cold front. Fog will also become a concern in the 06Z to 13Z timeframe when at least IFR and MVFR reductions will be possible. Some reductions due these levels due to low clouds could occur in that timeframe as well. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...GREIF LONG TERM...VORST AVIATION...JP
Hazardous weather outlook, Jul 5, 2:27 PM EDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 227 PM EDT Fri Jul 5 2024 KYZ044-050>052-058>060-068-069-079-080-083>086-088-104-106>109-111- 112-114>117-061830- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Harlan-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Perry-Clay-Leslie- 227 PM EDT Fri Jul 5 2024 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This afternoon and tonight. Thunderstorms are possible. A few of the storms late this afternoon or evening could produce strong wind gusts and locally heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a possibility of thunderstorms, at times, from Monday through Thursday. Heat indices may peak around 100 degrees in a few locations Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ087-110-113-118>120-061830- Bell-Floyd-Knott-Letcher-Martin-Pike- 227 PM EDT Fri Jul 5 2024 ...SEVERE THUNDERSTORM WATCH 506 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This afternoon and tonight. Thunderstorms are possible. A few of the storms could produce strong to damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a possibility of thunderstorms, at times, from Monday through Thursday. Heat indices may peak around 100 degrees in a few locations Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JP
In the hours before
Special weather statement, Jul 5, 1:43 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service JACKSON KY
143 PM EDT Fri Jul 5 2024
KYZ088-113-115-118-051815-
Perry KY-Knott KY-Harlan KY-Letcher KY-
143 PM EDT Fri Jul 5 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN HARLAN...LETCHER...
SOUTHEASTERN PERRY AND SOUTHERN KNOTT COUNTIES THROUGH 215 PM EDT...
At 142 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Garner to near Cranks. Movement was east at 40
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitesburg, Letcher, Bath, Cumberland, Evarts, Fleming-Neon, Lynch,
Benham, Vicco, Blackey, Cody, Van, Dizney, Carr Creek, Colly,
Louellen, Premium, Nealy, Sergent, and Gilley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.
&&
LAT...LON 3672 8327 3732 8303 3732 8275 3729 8271
3727 8273 3723 8269 3703 8276 3701 8279
3701 8283 3698 8287 3690 8287 3685 8301
3685 8307 3678 8313 3674 8314
TIME...MOT...LOC 1742Z 249DEG 33KT 3733 8292 3675 8313
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEERTSONSpecial weather statement, Jul 5, 2:01 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
201 PM EDT Fri Jul 5 2024
KYZ118-120-051815-
Pike KY-Letcher KY-
201 PM EDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LETCHER AND
SOUTHWESTERN PIKE COUNTIES THROUGH 215 PM EDT...
At 201 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lowndes, or 10 miles northeast of Whitesburg, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fleming-Neon, Adamson, Horn, Shelby Gap, Hemphill, Ehkhorn Mine, Neon
Junction, Beefhide, Chip, Cromona, Potters Fork, Baker, Whitaker,
Dunham, Haymond, Lowndes, McRoberts, and Tolliver Town.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. Highway 23 in Lethcher County between mile markers 3 and 7.
U.S. Highway 23 in Pike County between mile markers 0 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.
&&
LAT...LON 3716 8272 3722 8276 3729 8262 3722 8251
TIME...MOT...LOC 1801Z 242DEG 25KT 3721 8268
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEERTSONLocal storm report, Jul 5, 2:07 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Jackson KY
207 PM EDT Fri Jul 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM Tstm Wnd Dmg 1 NW Haginsville 37.58N 83.31W
07/05/2024 Breathitt KY Public
A public report via social media of utility
poles broken and trees down on Lick Branch
Road in the Noctor community. The time of
the event is radar estimated.
&&
JPSpecial weather statement, Jul 5, 2:30 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service JACKSON KY
230 PM EDT Fri Jul 5 2024
KYZ120-051900-
Pike KY-
230 PM EDT Fri Jul 5 2024
...STRONG THUNDERSTORMS WILL IMPACT PIKE COUNTY THROUGH 300 PM EDT...
At 230 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Sidney to Ashcamp. Movement
was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pikeville, Elkhorn City, Forest Hills, Huddy, Meta, Turkey Creek,
Jamboree, Belfry, Fishtrap Lake, Conder, Zebulon, Garden Village,
Phyllis, Ashcamp, Piso, Toonerville, Marrowbone, Raccoon, Board Tree,
and Jarad.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. Highway 119 in Pike County between mile markers 1 and 24.
U.S. Highway 23 in Pike County near mile marker 7, and between mile
markers 15 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and northeastern Kentucky.
&&
LAT...LON 3750 8202 3727 8235 3723 8248 3725 8255
3767 8251 3768 8230 3765 8223 3762 8221
3763 8219 3765 8218 3762 8218 3758 8213
3757 8214 3755 8213 3756 8208 3753 8205
3755 8204 3753 8201
TIME...MOT...LOC 1830Z 261DEG 22KT 3764 8235 3724 8244
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEERTSONLocal storm report, Jul 5, 2:47 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
247 PM EDT Fri Jul 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM Tstm Wnd Dmg 1 ESE Flintville 37.48N 83.29W
07/05/2024 Breathitt KY Public
A tree was downed on Riley Branch blocking
the roadway. This was a social media report
with picture.
&&
JPSpecial weather statement, Jul 5, 3:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
302 PM EDT Fri Jul 5 2024
KYZ120-051930-
Pike KY-
302 PM EDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PIKE COUNTY THROUGH
330 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jamboree, or 12 miles southeast of Williamson, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mcandrews, Jamboree, Argo, Hardy, Phelps, Fedscreek, Toonerville,
Majestic, Coleman, Board Tree, Mouthcard, Woodman, Biggs, and
Edgarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.
&&
LAT...LON 3734 8226 3748 8232 3766 8224 3762 8221
3762 8219 3765 8218 3762 8218 3758 8213
3757 8214 3755 8213 3756 8208 3753 8205
3755 8204 3754 8202 3754 8197
TIME...MOT...LOC 1902Z 256DEG 27KT 3752 8213
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEERTSONThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:13 AM EDT | Special Weather Statement | JKL | Pulaski | 47 min |
| Jul 5, 10:40 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle, Wayne | 35 min |
| Jul 5, 10:52 AM EDT | Special Weather Statement | JKL | McCreary | 38 min |
| Jul 5, 10:58 AM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, McCreary, Pulaski, Rockcastle, Whitley | 32 min |
| Jul 5, 11:16 AM EDT | Special Weather Statement | JKL | McCreary | 29 min |
| Jul 5, 11:25 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, Lee, Owsley and 2 more | 35 min |
| Jul 5, 11:28 AM EDT | Special Weather Statement | JKL | McCreary | 47 min |
| Jul 5, 11:52 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, Lee, Owsley | 38 min |
| Jul 5, 11:54 AM EDT | Special Weather Statement | JKL | Bath, Fleming, Menifee, Montgomery | 36 min |
| Jul 5, 12:02 PM EDT | Special Weather Statement | JKL | Lee | 28 min |
| Jul 5, 12:22 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Lee, Leslie, Owsley, Perry and 1 more | 38 min |
| Jul 5, 12:25 PM EDT | Special Weather Statement | JKL | Bell | 35 min |
| Jul 5, 12:27 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Rowan | 33 min |
| Jul 5, 12:45 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Leslie | 30 min |
| Jul 5, 12:54 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Morgan, Perry, Wolfe | 36 min |
| Jul 5, 1:12 PM EDT | Special Weather Statement | JKL | Harlan, Knott, Leslie, Perry | 33 min |
| Jul 5, 1:26 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin | 49 min |
| Jul 5, 1:36 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott | 39 min |
| Jul 5, 1:43 PM EDT | Special Weather Statement | JKL | Letcher | 32 min |
| Jul 5, 2:00 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 31 min |
| Jul 5, 2:01 PM EDT | Special Weather Statement | JKL | Letcher | 14 min |
| Jul 5, 2:30 PM EDT | Special Weather Statement | JKL | Pike | 30 min |
| Jul 5, 2:51 PM EDT | Areal Flood Advisory | JKL | Pike | 45 min |
| Jul 5, 3:02 PM EDT | Special Weather Statement | JKL | Pike | 28 min |
| Jul 5, 3:26 PM EDT | Areal Flood Advisory | JKL | Pike | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.